MacKinnon, A (1980) The conductivity of the one-dimensional disordered Anderson model: a new numerical method. Journal of Physics C: Solid State Physics, 13 (35). doi:10.1088/0022-3719/13/35/002
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The conductivity of the one-dimensional disordered Anderson model: a new numerical method | ||
Journal | Journal of Physics C: Solid State Physics | ||
Authors | MacKinnon, A | Author | |
Year | 1980 (December 20) | Volume | 13 |
Issue | 35 | ||
Publisher | IOP Publishing | ||
DOI | doi:10.1088/0022-3719/13/35/002Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8893611 | Long-form Identifier | mindat:1:5:8893611:4 |
GUID | 0 | ||
Full Reference | MacKinnon, A (1980) The conductivity of the one-dimensional disordered Anderson model: a new numerical method. Journal of Physics C: Solid State Physics, 13 (35). doi:10.1088/0022-3719/13/35/002 | ||
Plain Text | MacKinnon, A (1980) The conductivity of the one-dimensional disordered Anderson model: a new numerical method. Journal of Physics C: Solid State Physics, 13 (35). doi:10.1088/0022-3719/13/35/002 | ||
In | (1980, December) Journal of Physics C: Solid State Physics Vol. 13 (35) IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |